MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) CONTOUR VL¿; STENT, URETERAL

BOSTON SCIENTIFIC - COSTA RICA (COYOL) CONTOUR VL¿; STENT, URETERAL
Model Number M0061801550
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a contour vl¿ stent was used in a stent placement procedure performed in the kidney, ureter and bladder on (b)(6) 2018.According to the complainant, during procedure, the physician noticed that there were tiny fragments shearing off of the stent and into the patient, while removing it from the wire.The procedure was completed with another contour vl¿ stent.Due to the size of the fragments, the fragments were left to pass on their own with no plans for removal at a later date.The patients¿ condition at the conclusion of the procedure was reported to be stable.

Brand Name
CONTOUR VL¿
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7423388
Report Number3005099803-2018-01170
Device Sequence Number786024
Product Code FAD
UDI-Device Identifier08714729058410
UDI-Public08714729058410
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2020
Device Model NumberM0061801550
Device Catalogue Number180-155
Device Lot Number21526389
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR